# SDR 2001UALA02154

- Difficulty date: October 21, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 41,032 hours, 22,174 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD STATION 178 AFT SIDE LBL 5.7 VERTICAL WEB T-CHORD CRACKED WL 183 INBOARD RADIUS. MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED REINFORCEMENT REPAIR.
